# SDR SWAA051836

- Difficulty date: June 21, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 47,394 hours, 47,221 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 6546569
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FUSELAGE BELT FRAME WEB CRACKED AT BS 1040, LT SIDE BLEED AIR DUCT.  REPAIRED BELT FRAME WEB PER SRM.
